# SDR CALA0001271

- Difficulty date: August 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN DENTED AT STA 237 BETWEEN LONGERON 17L AND 18L.  THE SKIN SECTION WAS REPLACED IAW ECRA 5330-02445.
